# SDR ARWA20070307

- Difficulty date: March 23, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 61,946 hours, 45,618 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON ROTATION, NR 1 ENGINE REVERSER UNLOCK LIGHT CAME ON AND REMAINED ON; SHUT ENGINE DOWN AND RETURNED TO MIAMI.  PERFORMED ELECTRICAL SYSTEM CHECK AND FOUND LOOSE CONNECTOR AT PRESSURE REG.  S/O VALVE FROM PDM.  TIGHTENED AND SECURED AS REQUIRED.  NEEDS SYSTEM OPERATIONAL CHECK; REMOVED AND REPLACED RT PRIMARY CABLE RIGGED AS PER M/M 78-31-16.  OPERATIONAL CHECK OK.
